PuSH - Publikationsserver des Helmholtz Zentrums München

Efendiyev, M.A. ; Vougalter, V.*

Existence of solutions for some non-Fredholm integro-differential equations with mixed diffusion.

J. Differ. Equations 284, 83-101 (2021)
DOI Verlagsversion bestellen
We establish the existence in the sense of sequences of solutions for certain integro-differential type equations in two dimensions involving the normal diffusion in one direction and the anomalous diffusion in the other direction in H2(R2) via the fixed point technique. The elliptic equation contains a second order differential operator without the Fredholm property. It is proved that, under the reasonable technical conditions, the convergence in L1(R2) of the integral kernels implies the existence and convergence in H2(R2) of the solutions.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Integro-differential Equations ; Mixed Diffusion ; Non Fredholm Operators ; Solvability Conditions
ISSN (print) / ISBN 0022-0396
e-ISSN 1090-2732
Quellenangaben Band: 284, Heft: , Seiten: 83-101 Artikelnummer: , Supplement: ,
Verlag Elsevier
Verlagsort 525 B St, Ste 1900, San Diego, Ca 92101-4495 Usa
Begutachtungsstatus Peer reviewed